# SDR DHL2001801517

- Difficulty date: September 25, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR, VERTICAL INTERCOSTAL PLATE BROKEN.  REMOVED BROKEN PLATE PER SRM 51-121 PG 1.  FABRICATED NEW PLATE PER SRM 52-2-3 FIG 10. INSTALLED NEW PLATE PER SRM 51-1-21.
